Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 2 (1946), 63-64
Original Article: Math. Comp. 1 (1943), 45-56.
Original Article: Math. Comp. 1 (1943), 56-59.
Original Article: Math. Comp. 1 (1944), 205-308.
Original Article: Math. Comp. 1 (1945), 409-419.
Original Article: Math. Comp. 1 (1945), 448-451.
Original Article: Math. Comp. 1 (1945), 454-459.
Original Article: Math. Comp. 2 (1946), 13-46.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99627-5
Article copyright: © Copyright 1946 American Mathematical Society